# SDR VNAA0406004

- Difficulty date: June 2, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 180 hours, 176 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THAT AT THE RT EMERGENCY EXIT, THERE WAS SOME OF THE SEAL MISSING AROUND THE WINDOW.  MAINTENANCE INSPECTED AND PLACED THE SEAL ON THE CDL LIST, CDL 51-23.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
